# SDR FDEA200810024173

- Difficulty date: October 2, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 73,227 hours, 29,319 cycles
- Engine: Ge CF66D
- Engine time: 78,609 hours, 27,120 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Fuel Control
- Part number: 925708
- Part serial: CGW50211
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 78,609 hours, 27,120 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: C

## Discrepancy

NR 3 ENGINE FLAMED OUT ON TAKEOFF ROLL.  ENGINE  ROLLED BACK TO ABOUT 8 PERCENT N1; FF INTERMITTENT FROM  0-500.  EGT LOWER THAN OTHER 2 AT IDLE.  REPLACED THE FUEL CONTROL AND FUEL PUMP.
